# SDR SWIA200413688

- Difficulty date: August 11, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 24,976 hours, 21,387 cycles
- Engine: Ge CF343B1
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 1233
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 786 hours, 613 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL WHILE RUNNING STAB TRIM, STAB AND MACH TRIM CAUTION MESSAGE DISPLAYED.  REMOVED AND REPLACED HSTCU IAW AMM 27-41-01.  OPERATIONAL CHECK GOOD.
